# SDR CA090326014

- Difficulty date: March 23, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 12,783 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: C2W783
- Condition: Corroded
- Location: Wing Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN 800 HOUR INSP, STRUTS REMOVED FOR DE-CORRODING AND PAINT, UPPER STRUT BOLT FOUND TO BE RUSTED AND SEIZED TO FWD PLATE BUSHING IN WING. UPON REMOVAL OF BOLT BUSHING CAME OUT WITH BOLT. BUSHING AND BOLTS REPLACED WITH NEW. RECOMMENDED YEAR INSP AND LUBRICATION OF UPPER AND LOWER STRUT BOLTS IN C2W1115-1 AND -2 STRUTS.
